# SDR DALA2018110126382

- Difficulty date: October 29, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N3755D
- Make and model: Boeing 737832
- Aircraft serial: 29627
- Aircraft time: 58,073 hours, 21,018 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 0804999) EMERGENCY LIGHT BATTERY PACKS M1671 & M1675 FAILED CAPACITY TEST. REPLACED BATTERY PACK AT M1675 AND M1671. REF B737 33-51-06. OPS CK GOOD.
